Join the 'Ulcer' group to help and get support from people like you.
We found 236 questions associated with the 'Ulcer' topic.
Posted 15 Aug 2012 by • 10 answers
What could be medically wrong if your stomach hurts after eating? I was told it could be an ulcer but haven't been back to a doctor to be confirmed. The problem has persisted for a year off and on. I also get nauseous, vomit, and severely fatigued.
Posted 3 Jun 2014 by • 1 answer
What does your ulcer feel like? I've never had stomach issues ever. But over the past 6 weeks or so I have had increasing problems. The ER doc says it is an ulcer. At first it was just heartburn and only two times weeks ago some acid did come up. I was stressed out greatly at the time. My ...
Posted 17 Aug 2011 by • 1 answer
My Dr just suggested I take it to help me feel better while the ulcer heals.
Posted 19 Jul 2013 by • 4 answers
Does anyone know why or what I have.I keep having trouble breathing and I thought I might just be sick but it's been almost a whole week now and I still have trouble breathing long deep breaths.I am also 289lbs pounds and have high blood pressure but have never EVER had trouble breathing.I ...
Posted 26 Jan 2013 by • 9 answers
My boyfriend has been on this medication for about a month and a half now and has experienced canker sores off and on. Recently, it has gotten worse. He now has sores all over his mouth and even on his tonsils. His tongue is all cut up as well. Have any of you experienced this? If so, what did you ...
Posted 26 Mar 2011 by • 1 answer
have been on it for 3 yrs. and told dr. i was concerned about side effects i had heard about. he told me to keep on taking, its okay... now he thinks i have an ulcer and took me off celebrex. what's up with that?
Posted 1 Aug 2012 by • 3 answers
I have been taking 2-3 Ibuprofen daily for a few months now due to lower back pain and headaches. I want to try as much as possible to reduce the risk of stomach ulcers. My Dr prescribed me Meloxicam. Would this be easier on the stomach than the Ibuprofen? Thanks.
Posted 15 Feb 2011 by • 5 answers
Dr. just prescribed Flector patch but now I am scared to use it as side effects listed are gastric ulcers and bleeds. How can that be if this is topical not oral? What can I take that's non-narcotic and won't hurt stomach or make ulcers worse?
Posted 7 Feb 2011 by • 1 answer
I've been taking it for 2 days (40mg once a day) and haven't felt a difference.
Posted 4 Mar 2011 by • 4 answers
My new dr. is starting me on gabapentine 100 mg. for severe, chronic headache (24 yrs+), but I also take Prilosec for stomach ulcer/GERD problems. I don't know how to do both of these and she didn't give any advice. Also, I have a full-time job and am worried about side effects and ...
Posted 30 May 2015 by • 1 answer
I was diagnosed with an ulcer about 5 weeks ago and have been on protonix 40mg religiously every morning. I had on and off stomach pains accompanied by some strong nausea that just bounced back and forth. Now after several weeks my pain is pretty much gone but I'm still nauseas on and off like ...
Posted 14 Jun 2013 by • 2 answers
Posted 24 Mar 2013 by • 1 answer
I take Prilosec 40mg in am before anyting but I am wondering about ones I mentioned. I do take numerous other meds but meloxicam is the most worry since I developed 3 ulcers and a pseudo cyst on pancreas. I has a CABG X3 in dec 2011
Posted 21 Aug 2010 by • 1 answer
do u know of any narcotic medication that I can take for this peptic ulcer please let me know thanks?
Posted 31 Jul 2012 by • 2 answers
I have GERD & developed a class 4 (worst) esophageal ulcer... my gastroenterologist put me back on Prilosec, which I had quit taking due to concerns about side effects (bone loss,etc) Since being back on it I wake up with a dry, sore throat, which lasts during the day also. I do have some sinus ...